Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (3): 439-448    DOI: 10.1007/s10114-016-4735-9
Articles Current Issue| Next Issue| Archive| Adv Search |
Aubry-Mather Sets for Relativistic Oscillators with Anharmonic Potentials
Guang Hua SHI
College of Mathematics and Computer Science, Hu'nan Normal University, Hu'nan 410006, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7